immunopro increasing symptoms

Discussion in 'Fibromyalgia Main Forum' started by stevenhorr, Oct 3, 2006.

  1. stevenhorr

    stevenhorr New Member

    Hello,
    I've been taking one scoop of immunopro daily for a month now, and my cfs symptoms are getting increasingly worse! I went from only feeling crappy after I exerted myself physically to getting symptoms after walking, to getting them all of the time (severe brainfog, poor cognition, fatigue).

    Does anyone here know... is this a sign that it's working, or am I just getting worse? Also, is it ok to stop taking the immunopro cold, or should I just lower dosage and keep going with it?

    Many thanks,
    Steven
  2. sisland

    sisland New Member

    Bump for someone who might know about this for you! goodluck!
  3. cherylsue

    cherylsue Member

    Why are you taking it if it makes you worse? DO NO HARM.
    I would just stop it and see if you don't feel better in a few weeks.

    CherySue
  4. stevenhorr

    stevenhorr New Member

    I am attempting to undo harm that's already been done.

    My understanding is that detoxing doesn't feel good, right away, that is. I was wondering if anyone here has experience with this product, and if the symptoms in my first post are suggestive of its effectiveness, or an outright adverse reaction to it.

    If it helps, I felt fine until perhaps 2 weeks into the treatment.

    Peace,
    Steve
  5. spacee

    spacee Member

    Here is a list of possible Herx symptoms...fatigue,muscle weakness, rash, headache, photosensitivity, pain anywhere, nausea, diarrhea, constipation, toothache, sinuis congestion, fever/chills, flulike bodayache, caough, irritability, depression, sleep disturbances, and "brain-fog". This is NOT a complete list.

    You have some of the symptoms but your are "stuck" and not "going through a Herx". I think you are reving up your immune system but not completing the job.

    Personally, I would stop the stuff cold turkey. Get back to where you were and reconsider the whole thing. I agree you need something to bring on a herx but this may not be it. Darn, I hate how we have to try so many things to find the one that works.

    Others will reply to this. And may have other opinions. We are all different and have different experiences to share.
    Then you have to decide for yourself what makes sense to you.

    It is late here...11:30. You may not get reponses till tomorrow and may need to "bump" this up to the top if it gets to the next page.

    Best wishes,

    Spacee
  6. JenniferAnn539

    JenniferAnn539 New Member

    Steven,

    As you probably know undenatured whey (Immunopro) reduces to glutathione. Glutathione is a potent detoxifier and can produce some pretty intense herxing symptoms.

    I have used this product in the past and started with a quarter to half a scoop. It is very likely that your initial dose is a little high. If you want more information on this you could do a search on the web for Dr. Cheney's treatment protocol, which includes Immunopro. He discusses the need for CFIDS patients to get glutathione, but also how too much too soon can produce a die off effect that is hard to handle.

    Perhaps you should stop for a few days and start at a lower dose, one in which you do not experience the die off and gradually work up to a high dose.

    Good luck.

  7. stevenhorr

    stevenhorr New Member

    That is what I am thinking. A few days off to feel better (which is already working) and then a very careful, small dose reintroduction.

    With gratitude,
    Steve